CHAMPIONS GATE, Fla., Oct. 6, 2016 /PRNewswire/ -- "The International Academy of Oral Medicine and Toxicology (IAOMT) warnsthat any number of mercury fillings can be hazardous to a dental patient's health," announced Dr. Jack Kall, Chairman of the IAOMT Board of Directors.
This warning is being made due to recent publicity about mercury
Much of the press coverage about the study confused the term "eight direct surface restorations" with the number of teeth filled, incorrectly informing the public that danger exists for patients with more than eight mercury filled teeth.
In fact, each tooth has five surfaces, which means that a person with only two fillings could have up to ten surface restorations. Concerned about this misunderstanding, the IAOMT contacted one of the researchers of the study, who confirmed that the research was measuring mercury-filled surfaces.
Hundreds of other research articles have likewise demonstrated the dangers of dental mercury. A 2016 Position Paper against Dental Amalgam from the IAOMT contains over 375 sources. Researchers affiliated with the IAOMT also had work published earlier this year, which includes a table of over 50 known variables that can impact an individual's response to dental mercury fillings. Additionally, the IAOMT recently developed an updated protocol for removal of mercury fillings known as the Safe Mercury Amalgam Removal Technique (SMART).
Contact: Michael Russell, Michael Russell Group (on behalf of the IAOMT)Phone: (310) 939-9024
To view the original version on PR Newswire, visit:http://www.prnewswire.com/news-releases/any-number-of-dental-mercury-fillings-can-be-dangerous-warns-the-international-academy-of-oral-medicine--toxicology-300340402.html
SOURCE International Academy of Oral Medicine and Toxicology (IAOMT)
Subscribe to our Free Newsletters!
Pets can give you diseases. Surprised? You may love your pet but beware! Your pets might be ...
Water is essential to balance body fluids, boost brain function, improve digestion, prevent ...
Drug hypersensitivity is an adverse reaction that occurs due to an interaction between a drug and ...View All